Fuzzy measures and integrals for bipolar scales

Michel Grabisch 1 Christophe Labreuche
1 DECISION
LIP6 - Laboratoire d'Informatique de Paris 6
Document type :
Journal articles
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01501411
Contributor : Lip6 Publications <>
Submitted on : Tuesday, April 4, 2017 - 11:44:08 AM
Last modification on : Thursday, March 21, 2019 - 2:16:55 PM

Identifiers

  • HAL Id : hal-01501411, version 1

Citation

Michel Grabisch, Christophe Labreuche. Fuzzy measures and integrals for bipolar scales. Journal of the Japan Society for Fuzzy Theory and Intelligent Informatics, 2004, 16 (4), pp.311-318. ⟨hal-01501411⟩

Share

Metrics

Record views

59